# SDR FDEA201004261360

- Difficulty date: April 26, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2396501
- Condition: Deformed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LOWER L/E INBD OF OTBD HINGE, FOUND SKIN DEFORMED.  LT WING INBD FLAP LOWER L/E INBD OF OTBD HINGE DEFORMED SKIN EVALUATED AND FOUND WITHIN LIMIT IAW SRM 57-00-01 FIG 1B VOLUME I REVISION 96.   DEPTH OF DENT = 0.013", DIAMETER  OF DENT = 3.0".
